Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

July 24, 2012Atlantic County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2012, 5:27 PM EDT for Atlantic County, Gloucester County, New Jersey. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2012, 5:27 PM EDT (21:27 UTC)
Expired
Jul 24, 2012, 7:00 PM EDT
In force
93 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WWUS81 KPHI 242127
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT TUE JUL 24 2012

NJZ016>018-021-022-025-242300-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
SALEM NJ-
527 PM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAMDEN...
CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF CAMDEN...MOVING SOUTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR VICTORY LAKES...COLLINGS LAKES
AROUND 545 PM...WEYMOUTH...MIZPAH AROUND 600 PM...MAYS LANDING...
ENGLISH CREEK AROUND 615 PM...MARGATE CITY...NORTHFIELD AROUND 630 PM
AND BRIGANTINE AROUND 645 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3938 7440 3935 7441 3934 7446 3929 7454
      3931 7459 3929 7461 3930 7463 3929 7465
      3929 7469 3970 7534 3986 7510 3941 7435

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 4:55 PM EDT, 32 minutes earlier.

Area forecast discussion, Jul 24, 4:55 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT TUE JUL 24 2012

.SYNOPSIS...
A COLD FRONT ACROSS THE DELMARVA WILL CONTINUE TO MOVE SOUTHWARD
AWAY FROM THE AREA TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE
REGION TONIGHT AND WEDNESDAY AND THEN PASS EAST OF THE AREA
WEDNESDAY NIGHT. A LOW PRESSURE SYSTEM OVER THE GREAT LAKES AREA
WEDNESDAY NIGHT WILL CAUSE A WARM FRONT TO APPROACH FROM THE WEST
EARLY THURSDAY INTO THURSDAY NIGHT. THE UNSETTLED CONDITIONS WILL
LAST INTO THE WEEKEND. HIGH PRESSURE WILL BUILD IN SUNDAY AND REMAIN
INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE FRONT WAS COMING THROUGH IN PIECES LATE THIS AFTERNOON. AT
21Z, WE HAD A WIND SHIFT LINE (THAT MAY IN FACT BE THE LEE SIDE
TROUGH) OVER OUR SOUTHEASTERN ZONES, AND THERE WAS WIDELY SCATTERED
ACTIVITY ALONG IT. FURTHER NORTHWEST, THERE WAS A SURFACE BOUNDARY
THAT WAS THE LEADING EDGE OF A DEW POINT DROP. SCATTERED ACTIVITY
ROUGHLY ALONG THE MASON-DIXON LINE WAS MOVING TO THE SOUTHEAST IN
RESPONSE. FINALLY, THERE WAS RELATIVELY WEAK AND WIDELY SCATTERED
ACTIVITY ALONG A BOUNDARY THAT WAS THE LEADING EDGE OF A
TEMPERATURE DROP APPROACHING OUR NORTHWESTERN ZONES. ALTHOUGH THE BEST
INSTABILITY RESIDED WITH THE HIGHER DEW POINTS, THE MID LEVEL
SHORT WAVE AND THE TEMPERATURE BOUNDARY AT THE SURFACE SEEMED TO
HAVE ENOUGH FORCING GOING FOR THEM TO ADD A SLIGHT CHANCE OF
SHOWERS OR THUNDERSTORMS FURTHER NORTHWEST FOR THE EVENING.

UNTIL WE SEE AN END TO THE CONVECTION IN PA, CHANCES WILL EXIST FOR
THE SWRN PART OF OUR CWA AND BE MAINTAINED INTO THIS EVENING.
BEYOND THAT, SKIES WILL CLEAR AND NORTHERLY WINDS WILL BRING DRIER
AND SLIGHTLY COOLER AIR INTO OUR CWA. THERE APPEARS TO BE TOO MUCH
WIND FOR TOTAL DECOUPLING, MAYBE SOME IN THE MORE SHELTERED AREAS.
THIS HAS BEEN PRETTY CONSISTENT IN BOTH THE STAT GUIDANCE AND OUR
FORECAST THE LAST COUPLE OF DAYS WHICH WE WILL CONTINUE TO FOLLOW.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
ENJOY TOMORROW AS IT MAY NOT BE UNTIL THE END OF THE LONG TERM UNTIL
WE WILL CONFIDENTLY HAVE A DRY DAY. HIGH PRESSURE WILL QUICKLY BUILD
INTO THE REGION ON WEDNESDAY AND CONTINUE TO DRIVE LOWER DEW POINTS
INTO OUR CWA, MAINLY IN THE 50S. THE FORECAST CONVECTIVE TEMPERATURE
WILL BE TOO HIGH TO FORM ANY HOME GROWN CUMULUS AND THE MOST LIKELY
CLOUD TYPE IF ANY WILL BE CIRRUS WITH THE UPCOMING WARM AIR
ADVECTION PUSH. MAX TEMPS HAVE BEEN BESTING FCST 850MB AND 925MB
TEMP EXPECTATIONS. THIS IS ALREADY REFLECTED IN THE CURRENT STAT
GUIDANCE AND FORECAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A SURFACE HIGH PRESSURE SYSTEM WILL BE OFF THE EAST COAST AT THE
BEGINNING OF THE LONG TERM PERIOD. AT THE SAME TIME...LOW PRESSURE
WILL BE ACROSS THE UPPER GREAT LAKES AND AN ATTACHED WARM FRONT
WILL BE NORTH OF OUR AREA. THIS FRONT MAY BRING SHOWERS AND
PERHAPS A FEW TSTMS ACROSS THE NORTHER AREAS TOWARDS DAWN ON
THU...SO CHC POPS ARE INCLUDED THERE FOR NOW.

UNSETTLED CONDITIONS WILL BE ACROSS MUCH OF THE AREA FRONT THURSDAY
THROUGH EARLY SUNDAY AS AN UPPER TROUGH MOVES ACROSS THE GREAT
LAKES AND NORTHEAST. THE SFC LOW AND FRONTS WILL BE
NEARBY...BRINGING CHCS FOR SHOWERS/THUNDER MOSTLY DURING THE
AFTERNOON AND EARLY EVENING PERIODS. TEMPERATURES WILL REMAIN
ABOVE NORMAL FOR THU-SAT WITH HIGHS MOSTLY IN THE 90S THU LOWERING
TO THE (MOSTLY) UPPER 80S BY SATURDAY.

DRIER WEATHER WILL BE ACROSS THE AREA SUN-TUE WITH THE UPPER
TROUGH MOVING ACROSS THEN EAST OF THE AREA SUN AND A SFC HIGH
BUILDING ACROSS THE REGION. THERE WILL STILL BE A SLGT CHC FOR A
SHOWER SUN...BUT THIS WON'T SHOW UP IN THE WORDED FCST ATTM.
TEMPERATURES SHOULD REMAIN ABOVE NORMAL WITH HIGHS MOSTLY IN THE
MID TO UPPER 80S.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
THE 18Z ISSUED TAFS WERE VFR EXCEPT FOR KILG AND A HINT OF CONVECTION
AT KMIV. CONVECTION THAT FIRED IN THE LOWER SUSQUEHANNA VALLEY
SHOULD STAY SOUTH OF THE TERMINALS ALONG A KRDG, KPHL AND KACY LINE.
KILG TAF HAS IFR CONDITIONS FORECAST FOR THE THUNDERSTORMS THIS
AFTERNOON ALONG WITH STRONG GUSTY WINDS. ELSEWHERE FOR THE REST OF
THIS AFTERNOON JUST SOME CUMULUS CLOUDS (NON CIG) ARE FORECAST.
GUSTY WEST WINDS SHOULD PEAK BETWEEN 20 AND 25 KNOTS.

CONVECTIVE THREAT IS EXPECTED TO END EARLY THIS EVENING, EVEN
SOUTH TERMINALS. WINDS SHOULD VEER TO THE NORTH AFTER THE COLD
FRONT MOVES THROUGH. ITS POSSIBLE THAT SOME GUSTINESS COULD
PERSIST DEEPER INTO THE EVENING THAN IS CURRENTLY REFLECTED IN THE
TAFS. SKIES SHOULD RANGE FROM CLEAR NORTH TO POSSIBLY SOME DEBRIS
MID LEVEL CLOUDS SOUTH EARLY.

ON WEDNESDAY VFR CONDITIONS WILL CONTINUE. ONLY CIRRUS CLOUDS ARE
EXPECTED. CONVECTIVE TEMPS ARE TOO HIGH. WINDS SHOULD START TO
SLOWLY BACK TO THE WEST AS THE MORNING CONTINUES. THE WIND
FORECAST REPRESENTS A MID POINT. IT IS POSSIBLE THAT A SEA BREEZE
FRONT MAY FORM AFTER 18Z ACROSS COASTAL NEW JERSEY AND DELAWARE AS
THE GRADIENT RELAXES.

OUTLOOK...
WEDNESDAY NIGHT...VFR EXPECTED.
THURSDAY THROUGH SATURDAY NIGHT...VFR MOST OF THE TIME. SCATTERED
SHOWERS/TSTMS MAY BRING SHORT PERIODS OF LOWER CIGS/VSBYS.
SUNDAY...VFR EXPECTED.

&&

.MARINE...
WE WILL START THE SMALL CRAFT ADVISORY WITH THIS NEXT PACKAGE. WE
ARE GETTING SOME GUSTINESS TO CRITERIA RIGHT ALONG THE IMMEDIATE
COAST BASED ON MESONET SITES. THIS SHOULD BECOME MORE WIDESPREAD
TONIGHT WITH THE COMBINATION OF AN INCREASE IN THE OVERALL GRADIENT
AND GETTING COOLER AIR OVER THE WARMER WATER. AS STATED PREVIOUSLY,
SEAS MIGHT BE AN ISSUE FOR THE SMALL CRAFT ADVISORY LINGERING INTO
WEDNESDAY MORNING. OTHERWISE WINDS SHOULD BE WELL BELOW SMALL CRAFT
ADVISORY CRITERIA AND SEAS SHOULD ALSO SLOWLY SUBSIDE.

OUTLOOK...
LOW END SCA CONDITIONS FOR SEAS OF 4 TO 6 FT ARE EXPECTED FOR THE
OCEAN WATERS BEGINNING THU AND LASTING INTO THU NIGHT OR EARLY
FRIDAY. OTHER THAN THAT...MOSTLY SUB-SCA CONDITIONS ARE EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR ANZ430-431-
     450-451.

&&

SYNOPSIS...O'HARA
NEAR TERM...GIGI/DELISI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA
MARINE...GIGI/O'HARA
Hazardous weather outlook, Jul 24, 3:21 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT TUE JUL 24 2012

NJZ001-007>010-012>027-PAZ054-055-060>062-068>071-251930-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
321 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH WEDNESDAY.

DEZ001>004-MDZ008-012-015-019-020-PAZ067-251930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-CHESTER-
321 PM EDT TUE JUL 24 2012

...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THIS AFTERNOON
INTO THE EVENING.

ANZ450>453-251930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
321 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH WEDNESDAY.

ANZ430-431-454-455-251930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
321 PM EDT TUE JUL 24 2012

...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THIS AFTERNOON
INTO THE EVENING.

In the hours before

Special weather statement, Jul 24, 2:30 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EDT TUE JUL 24 2012

DEZ001-002-MDZ008-NJZ016-017-021-PAZ067-070-242000-
CECIL MD-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-KENT DE-
NEW CASTLE DE-SALEM NJ-
230 PM EDT TUE JUL 24 2012

...STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW CASTLE AND SALEM
COUNTIES...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF NEWARK...MOVING SOUTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR PIKE CREEK...NORTH STAR AROUND
245 PM...NEW CASTLE...STANTON AROUND 300 PM...PENNSVILLE...DELAWARE
CITY AROUND 315 PM...QUINTON...SALEM AROUND 330 PM...SHILOH AND
ALLOWAY AROUND 345 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3974 7610 3990 7600 4011 7570 3960 7494
      3926 7523 3929 7526 3928 7529 3934 7534
      3935 7539 3943 7547 3946 7555 3950 7556
      3948 7558 3926 7539 3917 7540 3959 7611
      3972 7623

NIERENBERG
Special weather statement, Jul 24, 3:17 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT TUE JUL 24 2012

NJZ016-017-021>025-242045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
317 PM EDT TUE JUL 24 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF VINELAND...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR MIZPAH...DOROTHY AROUND 330 PM...
MAYS LANDING...ESTELL MANOR AROUND 345 PM...PLEASANTVILLE...
NORTHFIELD AROUND 400 PM...ATLANTIC CITY AND VENTNOR CITY AROUND 415
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3941 7434 3938 7440 3936 7440 3930 7454
      3920 7464 3935 7530 3964 7505 3948 7429

NIERENBERG
Local storm report, Jul 24, 5:03 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.75 INCH       CAPE MAY           NJ   PUBLIC

&&

EVENT NUMBER PHI1200486

GAINES
Local storm report, Jul 24, 5:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     MARINE TSTM WIND BIVALVE                 39.23N  75.03W
07/24/2012  M48 MPH          CUMBERLAND         NJ   MESONET

0415 PM     HAIL             CAPE MAY COURT HOUSE    39.08N  74.82W
07/24/2012  M0.75 INCH       CAPE MAY           NJ   PUBLIC

&&

EVENT NUMBER PHI1200487 PHI1200486

TG
Special weather statement, Jul 24, 5:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT TUE JUL 24 2012

DEZ001-NJZ016-021-242215-
CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
516 PM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...NEW CASTLE AND
SALEM COUNTIES...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WILMINGTON...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR PENNSVILLE AROUND
515 PM...SALEM...DELAWARE CITY AROUND 530 PM...QUINTON...HANCOCKS
BRIDGE AROUND 545 PM...SHILOH...GREENWICH AROUND 600 PM...BRIDGETON
AND FAIRTON AROUND 615 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3982 7561 3942 7501 3925 7521 3927 7524
      3929 7526 3928 7529 3934 7534 3933 7537
      3935 7539 3943 7547 3946 7555 3950 7556
      3946 7558 3961 7579 3971 7579

NIERENBERG
Special weather statement, Jul 24, 5:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT TUE JUL 24 2012

NJZ016>018-021-022-025-242300-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
SALEM NJ-
527 PM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAMDEN...
CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF CAMDEN...MOVING SOUTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR VICTORY LAKES...COLLINGS LAKES
AROUND 545 PM...WEYMOUTH...MIZPAH AROUND 600 PM...MAYS LANDING...
ENGLISH CREEK AROUND 615 PM...MARGATE CITY...NORTHFIELD AROUND 630 PM
AND BRIGANTINE AROUND 645 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3938 7440 3935 7441 3934 7446 3929 7454
      3931 7459 3929 7461 3930 7463 3929 7465
      3929 7469 3970 7534 3986 7510 3941 7435

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:56 PM EDTSpecial Weather StatementPHIMorris94 min
Jul 24, 3:23 AM EDTSmall Craft AdvisoryPHI37 hr
Jul 24, 2:20 PM EDTSpecial Marine WarningPHI85 min
Jul 24, 2:30 PM EDTSpecial Weather StatementPHIGloucester, Salem90 min
Jul 24, 3:17 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland88 min
Jul 24, 3:40 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland65 min
Jul 24, 3:43 PM EDTSpecial Marine WarningPHI92 min
Jul 24, 5:16 PM EDTSpecial Weather StatementPHICumberland, Salem59 min
Jul 24, 5:31 PM EDTSevere Thunderstorm WarningPHICumberland, Salem59 min
Jul 24, 6:01 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Gloucester, Salem45 min
Jul 24, 7:45 PM EDTSpecial Weather StatementPHIMonmouth30 min
Jul 24, 7:46 PM EDTSpecial Marine WarningPHI59 min
Jul 24, 3:41 AM EDTSpecial Weather StatementPHIPike94 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.